# SDR RAIA960312

- Difficulty date: March 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N423TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 119
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Tq Signal Cond
- Part number: 3036927
- Condition: Dirty
- Location: Lt Engine
- Part time: 14,741 hours
- Stage of operation: TO
- Nature of condition: O, N
- Precautionary procedure: C, D

## Discrepancy

STL - FLT 7174 - ATPCS WILL NOT ARM.  MAINTENANCE CLEANED LEFT ENGINE TORQUE SIGNAL CONDITIONER CONNECTIONS, OPERATIONAL CHECK GOOD.  (X)
